# SDR SWAA2023030897332

- Difficulty date: January 31, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT 22' RIGHT 'Z' CHANNEL IS CORRODED AT B/S 727C-727E<[01] AFT CARGO R/H Z CHANNEL WILL BE REPLACED FROM STA 727-767 FOR WORK ACCOMPLISHED REFERENCE TASK CARD #TTG8Q00HKAET;[02] VERIFIED STEP #1.
